# SDR MWEA97036

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE LEFT ELEVATOR HAS STRESSED SKIN RIVETS AND MODERATE SKIN CORROSION ON THE BOTTOM OTBD SKIN.  MAINTENANCE INSTALLED A REPAIR IAW ME EA 55-002.
